# SDR SWAA2021110841331

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-800
- Aircraft serial: 36926
- Aircraft time: 14,223 hours, 6,609 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE AFT ROW EMERGENCY EXIT LIGHTFLICKERS INTERMITTENTLY ; / [01] RELAMPED EMERGENCY AFT OPW LH EXIT LIGHT IAW AMM 33-21-00
